ESTIMATION FOR THE FIRST‐ORDER DIAGONAL BILINEAR TIME SERIES MODEL
Won Kyung Kim,
L. Billard and
I. V. Basawa
Journal of Time Series Analysis, 1990, vol. 11, issue 3, 215-229
Abstract:
Abstract. The problem of estimation of the parameter b in the simple diagonal bilinear model {Xt}, Xt=et+bet‐1Xt‐1, is considered, where {et} is Gaussian white noise with zero mean and possibly unknown variance s̀2. The asymptotic normality of the moment estimator of b is established for the two cases when s̀2 is known and s̀2 is unknown. It is noted that the limit distribution of the least‐squares cannot easily be derived analytically. A bootstrap comparison of the sampling distributions of the least‐squares and moment estimates shows that both are asymptotically normal with the least‐squares estimate being the more efficient.
Date: 1990
References: Add references at CitEc
Citations: View citations in EconPapers (5)
Downloads: (external link)
https://doi.org/10.1111/j.1467-9892.1990.tb00053.x
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:11:y:1990:i:3:p:215-229
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782
Access Statistics for this article
Journal of Time Series Analysis is currently edited by M.B. Priestley
More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().